MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR FTSW 10FR; SUCTION COAGULATOR FOOTSWITCHING 10 FR

MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR FTSW 10FR; SUCTION COAGULATOR FOOTSWITCHING 10 FR
Model Number 004025
Medical Device Problem Codes Arcing of Electrodes (2289); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a tonsillectomy procedure, the patient had to return to the or due to re-bleeding.An additional surgery was performed to stop the re-bleeding and the patient is recovering well.The account does not believe there has been any issue with the megadyne products in the re-bleeds.The exact lot number is unknown.The account uses megapower generators, and all generators were pm¿d by the biomed and there were no issues with any of the generators.Typical setting on the generator are coag 10-15 up to 25.The 004025 requires and adapter and the account uses valley lab adaptors.To date there is no more information available.
 
Additional Manufacturer Narrative
(b)(4).Only event year known: 2022.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 004025 device was returned with no apparent damage.The device was tested for suction and continuity and worked as intended.No anomalies were observed with the functionality of the device.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.The exact lot number that was used in the procedure is unknown.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).D4.The exact lot number is unknown.

Brand Name
SUCTION COAGULATOR FTSW 10FR
Common Device Name
SUCTION COAGULATOR FOOTSWITCHING 10 FR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key16245684
Report Number1721194-2023-00019
Device Sequence Number15055072
Product Code GEI
UDI-Device Identifier10614559105139
UDI-Public10614559105139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004025
Device Catalogue Number004025
Device Lot NumberSM2208026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown